MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was contacted by the user of a medical bed alleging that the integrated bed exit detection system was not operating properly.There was no patient involvement.During service visit, bed was found to be operating and performing as expected after a zero was made.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key8718490
Report Number3009591865-2019-00013
Device Sequence Number11268007
Product Code FNL
UDI-Device Identifier00670482000104
UDI-Public010067048200010411190103
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;